# SDR IXXA20251202080

- Difficulty date: December 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N397AZ
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 129,571 hours, 24,019 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Part number: 849704
- Part serial: C1099
- Condition: Faulted
- Location: Zone 800
- Part time: 614 hours, 240 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCK DUE TO EMERGENCY DOORS ANNUNCIATOR LIGHT FLASHING ON OVERHEAD PANEL WITH NO ASSOCIATED EICAS. PLACED ON DEFERRAL 68409 MINIMUM EQUIPMENT LIST ATI-52-71-01-01 CATEGORY C. DUE 12 DECEMBER 2025. SUPPLEMENTAL TO PREVIOUS REPORT IXXA20251202080 DATED 12/02/2025 AT KILN. REMOVED AND REPLACED PROXIMITY SENSOR ELECTRONICS UNIT IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 32-09-04. OPERATIONAL CHECK GOOD. DEFERRAL 68409 CLEARED.
